# SDR AALA20101111TUL17

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VAULT DOOR JAMB, DOOR STOP CRACKED, LEFT SIDE MIDDLE STOP.  REMOVED CRACKED FITTING, DRILLED UP NEW FITTING AND INSTALLED PER AARD 51-10-00-3.
